# SDR HEEA087346

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 2,911 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube
- Part number: 407040623101
- Condition: Leaking
- Location: M/R Gb Oil Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLARE IS WORN AND UNABLE TO STOP LEAK.
